# SDR AALA202412038248

- Difficulty date: December 1, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 25,005 hours, 9,957 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT-HAND R2 EMERGENCY EXIT DOOR DAMPER READING IN RED BAND. TEMPERATURE APPROXIMATELY 30 DEGREES F. SERVICED RIGHT-HAND R2 EMERGENCY EXIT DOOR DAMPER PER AMM 52-22-00.
